# SDR DLM88050468

- Difficulty date: August 20, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 39,312 hours, 30,407 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Packing
- Condition: Leaking
- Location: Lt Eng Nose Bul
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLIGHT ATTENDANTS NOTIFIED FLIGHT CREW THAT BOTH AFT LAV SMOKE DETECTORS WERE GOING OFF.  REPLACED PACKING IN LEFT ENGINE NOSE BULLET DUE TO OIL LEAK.
